# SDR AALA20170225004

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 4,981 hours, 551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PROXIMITY EMERGENCY EXIT LIGHT HAS A MISSING LENS. REPLACED THE LENS IAW AMM 33-51-05. OPERATIONAL CHECKED GOOD.
